# SDR DALA2016092006735

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STR STA Y= 1463 BETWEEN 10 AND 11 O`CLOCK POSITION AT AFT ACCESSORY COMPARTMENT.  STR AT STA Y= 1463 BETWEEN 10 AND 11 CLOCK POSITION WAS REPLACED IAW SRM 51-30-5 AND DWG 9911839, REV DP.
